CureZone   Log On   Join
Reaction to herbs
 
can4 Views: 445
Published: 5 years ago
 

Reaction to herbs


I have Candida which manifest as oral thrush. I seem to be past the worst of the symptoms but the candida is still persisting. When my symptoms were at thier worst, my tongue was green and whole mouth was swollen and white. At this time I started using oil of oregano along with probiotic pills. Within a few days I saw positive results. The swelling, overgrowth and pain started to back off. After about 10 days I started having strange reactions to antifungals. I took garlic, oil of oregano, and coconut oil at the same time. This caused the mouth to swell and white candida to appear rapidly in the mouth. So I stopped taking the oregano and garlic. Tonight I just had some food that was spiced with thyme and oregano and had a mini-reaction similar to the previous one. Can anyone explain why these antifungals would make the candida worse? and Should I stop using them altogether?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.219 sec, (1)